Announcement

Collapse
No announcement yet.

Thick layer on skin gone.... yet skin still flaking?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Thick layer on skin gone.... yet skin still flaking?

    Hey all,

    Haven't had a chance to update in the past weeks. SO i had horrible burning, flaking skin - felt like there was a thick layer glued on to my face (anyone else get that?)
    WEll i tried everything i could think of (Honey masks, miconazole cream, steroid - HORRIBLE IDEA!, various seb derm creams from Europe)) and nothing got rid of that tight layer!

    Well this is what happened next.

    I found out I had Candida (makes sense with the yeast fungus of seb derm!) so i started taking something called Candida Stop with lots of things in it like grapefruitseed extract, garlic, oregano, etc...your standard anti-fungals. I also started a crazy diet, because turns out i am food intolerant to - dairy, yeast, mushrooms, tomatoes, gluten... Plus no sugar (like fruits) for Candida! In addition I got Lotrimin Ultra ordered from the US (apparently it is much better than the -azoles like miconazole because it helps it from regrowing). Anyways, so after 3 weeks of Candida Stop and 1.5 weeks of Lotrimin (once a day at night - its fairly greasy)) the layer was gone!! Great I thought, now it'll just get more and more better from here!

    Well... not exactly. It's now 6 weeks on Candida Stop and continuing my diet, and been 4 weeks of using Lotrimin Ultra (so basically 2.5 weeks since layer on skin is gone). The layer is still gone but i am still flakey all over. Much better than before, but back to my flakiness level i think since before the big layer and seb derm flare, So the usual flakiness. WEll....obviously normal people arent this flakey! My skin is not dry of course. So it's still the seb derm. What should I do now??! I would like to get all flakiness gone. Of course it causes irritation too (even when lightly taking flakes off or touching cheeks a few times to get all creams on - in the day i use a metronidazole cream and then use a moisturizer for seb derm on top.

    Any help would be great! I'm also interested in hearing about people's seb derm - do you have the layer? Do you have general flakiness still?

    Thanks!!!!

  • #2
    Keep treating the seb derm. It might take MONTHS for you to see results.

    Comment


    • #3
      Yeah i figured. I've had this flaking skin for years to be honest, never knew what it was! (flaking without the layer)

      Also on the box it says to use for 4 weeks (the lotrimin ultra) but seeing as its meant for athlete's foot i guess usually it clears up in that time. I'm assuming nothing to be worried about if i keep using it at night?

      Comment


      • #4
        oral itraconazole

        Only thing that helped my seb derm after ipl and laser last year was oral itraconazole. I tried protopic , steroids, anti fungals creams for face and hair , while hydraocortisone helped a little it wasnt of much use. Also have rosacea, face is now relatively clear unless im out in the sun or drink alchool or in a warm heated room. Will still go bid red in sun and in warm room but wont burn. Think that seb derm is under control but rosacea is causing the redness. Even when not flared small spider veins on checks and nose and ears visible. So when these are put under stress they still dilate and cause redness.

        m

        Comment


        • #5
          Any other suggestions?
          My skin is so flakey, and irritated.... I don't get it. The layer (felt like paper stuck to my skin) is gone but still very flakey!!!

          I'm getting so depressed. Please... anyone? I don't know what to put on my face anymore. I have stopped the Lotrimin Ultra because I was getting these lovely (haha yeah right) big red spots on my face. Las time that happened I ended up with a huge rash after a couple of days (this was from using Arazine)... so I'm just using metronidazole, but that won't do anything for the seb derm.

          Argh

          Comment


          • #6
            i have something very similar. I have this scaly/flaky layer of dead skin on my forehead (it runs across most of my forehead), and it just doesnt go away. Its so rough looking and dry looking. its as if i rub over it with my fingers, dead skin keeps coming and or peeling off... indefinitely.

            Should i give elidel a shot?

            I might try the honey/coconut oil method.

            Comment

            Working...
            X